@article{SJIM_2010_13_2_a5,
author = {V. P. Gaevoǐ},
title = {Existence and stability of summable generalized solutions in a~mathematical model of a~catalytic process in a~boiling layer},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {54--68},
year = {2010},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a5/}
}
TY - JOUR AU - V. P. Gaevoǐ TI - Existence and stability of summable generalized solutions in a mathematical model of a catalytic process in a boiling layer JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2010 SP - 54 EP - 68 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a5/ LA - ru ID - SJIM_2010_13_2_a5 ER -
%0 Journal Article %A V. P. Gaevoǐ %T Existence and stability of summable generalized solutions in a mathematical model of a catalytic process in a boiling layer %J Sibirskij žurnal industrialʹnoj matematiki %D 2010 %P 54-68 %V 13 %N 2 %U http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a5/ %G ru %F SJIM_2010_13_2_a5
V. P. Gaevoǐ. Existence and stability of summable generalized solutions in a mathematical model of a catalytic process in a boiling layer. Sibirskij žurnal industrialʹnoj matematiki, Tome 13 (2010) no. 2, pp. 54-68. http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a5/
[1] Sheplev V. S., Mescheryakov V. D., “Matematicheskoe modelirovanie reaktorov s kipyaschim sloem katalizatora”, Matematicheskoe modelirovanie khimicheskikh reaktorov, Nauka, Novosibirsk, 1984, 44–66
[2] Pokrovskaya S. A., Gaevoi V. P., Sadovskaya E. M., Reshetnikov S. I., Sheplev V. S., “Matematicheskoe modelirovanie protsessov v kipyaschem sloe s uchetom nestatsionarnogo sostoyaniya katalizatora”, Matematicheskoe modelirovanie kataliticheskikh reaktorov, Nauka, Novosibirsk, 1989, 85–106
[3] Gaevoi V. P., “Analiz tsirkulyatsionnoi modeli kataliticheskogo protsessa v kipyaschem sloe”, Sib. zhurn. industr. matematiki, 7:4(20) (2004), 29–35 | MR | Zbl
[4] Lyulko N. A., “Suschestvovanie nestatsionarnogo resheniya odnoi matematicheskoi modeli kataliticheskogo protsessa v kipyaschem sloe”, Neklassicheskie uravneniya matematicheskoi fiziki, Izd-vo In-ta matematiki, Novosibirsk, 2002, 50–58
[5] Gaevoi V. P., “Ob odnoi nestatsionarnoi modeli kataliticheskogo protsessa v kipyaschem sloe”, Sib. mat. zhurn., 46:5 (2005), 1000–1010 | MR | Zbl
[6] Gaevoi V. P., “Suschestvovanie i ustoichivost nepreryvnogo obobschennogo resheniya nestatsionarnoi modeli kataliticheskogo protsessa v kipyaschem sloe”, Sib. zhurn. industr. matematiki, 10:4(32) (2007), 10–20 | MR
[7] Natanson I. P., Teoriya funktsii veschestvennogo peremennogo, Gostekhizdat, M., 1950